Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 22, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Feb 28, 2011, 2:21 PM CST for Cherokee County, Etowah County, Alabama. It was in force for 24 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 28, 2011, 2:21 PM CST (20:21 UTC)
- Expired
- Feb 28, 2011, 2:45 PM CST
- In force
- 24 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Cherokee County, AL, Etowah County, AL
The radar
The Northeast Alabama radar (KHTX), 86 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 28, 2:21 PM CST | TSTM WND DMG | Sardis City, AL | TREES WERE BLOWN DOWN. |
| Feb 28, 2:25 PM CST | TSTM WND DMG | 10 N Gadsden, AL | TREES DOWN AT DUCK SPRINGS ELEMENTARY. |
| Feb 28, 2:25 PM CST | TSTM WND DMG | 2 Wsw Tabor Road, AL | TREES DOWN AND TIN BLOWN OFF ROOF. |
| Feb 28, 2:30 PM CST | TSTM WND DMG | 2 Wsw Tabor Road, AL | ROOF OFF BARN ON BLACKWELL ROAD. |
| Feb 28, 2:30 PM CST | TSTM WND DMG | Mountainboro, AL | TREES DOWN |
| Feb 28, 2:35 PM CST | TSTM WND DMG | S Leesburg, AL | BARN COLLAPSE OFF COUNTY ROAD 7 WITH POSSIBLE INJURIES. |
| Feb 28, 2:40 PM CST | TSTM WND DMG | Centre, AL | TREES WERE BLOWN DOWN IN CENTRE. |
| Feb 28, 2:55 PM CST | TSTM WND DMG | 10 E Centre, AL | METAL FLAGPOLE SNAPPED IN HALF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 28, 12:29 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.4 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 652 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 498 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 256 m²/s²
- 0-3 km storm-relative helicity
- 425 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 5.9
The text
As transmitted, in the capitals the NWS used until 2016.
514
WUUS54 KBMX 282021
SVRBMX
ALC019-055-282045-
/O.NEW.KBMX.SV.W.0022.110228T2021Z-110228T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
221 PM CST MON FEB 28 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHEROKEE COUNTY IN NORTHEAST ALABAMA...
NORTHERN ETOWAH COUNTY IN NORTHEAST ALABAMA...
* UNTIL 245 PM CST
* AT 221 PM CST...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SARDIS
CITY...OR 6 MILES SOUTHEAST OF BOAZ...AND MOVING EAST AT 70 MPH.
* LOCATIONS IMPACTED INCLUDE...
CENTRE...CEDAR BLUFF...ANDERSON...TABOR ROAD...SLACKLAND...CHEROKEE
ROCK VILLAGE...LEESBURG AND SAND ROCK.
THIS INCLUDES...
INTERSTATE 59 EXIT NUMBER 188...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR
ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3402 8540 3406 8627 3420 8614 3421 8585
3424 8585 3425 8582 3427 8581 3427 8578
3429 8575 3434 8547
TIME...MOT...LOC 2021Z 268DEG 61KT 3414 8603
$$
191 follow-up statement
233
WWUS54 KBMX 282039
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
239 PM CST MON FEB 28 2011
ALC019-055-282045-
/O.CON.KBMX.SV.W.0022.000000T0000Z-110228T2045Z/
ETOWAH AL-CHEROKEE AL-
239 PM CST MON FEB 28 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
CHEROKEE AND NORTHEASTERN ETOWAH COUNTIES UNTIL 245 PM CST...
AT 238 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTHEAST OF JACKSONVILLE...MOVING EAST AT 70 MPH.
LOCATIONS IMPACTED INCLUDE...
CEDAR BLUFF...WEISS LAKE...MOSHAT...GAYLESVILLE...ELLISVILLE...
HOWELLS CROSSROADS...WATERHOUSE AND FULLERTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3402 8540 3408 8591 3421 8585 3424 8585
3425 8582 3427 8581 3427 8578 3429 8575
3434 8547
TIME...MOT...LOC 2039Z 268DEG 61KT 3389 8566
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 11:52 AM CST, 2 hours 29 minutes earlier.
Area forecast discussion, Feb 28, 11:52 AM CST, 2 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BIRMINGHAM AL 1152 AM CST MON FEB 28 2011 .UPDATE...AVIATION DISCUSSION. && .DISCUSSION... MAIN CHANGE TO THE FORECAST IS TO DELAY ONSET OF STRONGER CONVECTION SHIFTING TO MAINLY AFTERNOON ACROSS THE AREA AS CLOUD COVER HAS KEPT PRE LINE STORMS FROM DEVELOPING ALONG WITH MAIN LINE STILL LAGGING BEHIND IN MISSISSIPPI. LINE IS BEGINNING TO BECOME A TAD MORE ROBUST AS IT MOVES THROUGH MISSISSIPPI...BUT STRONGER TO THE NORTHEAST INTO FAR NORTH ALABAMA AND INTO TENNESSEE. TEMPERATURES VERY WARM TODAY AND TRENDING WELL ABOVE GUIDANCE. TORNADO WATCH STILL IN EFFECT FOR FAR NORTHWEST 5 COUNTIES IN CWA UNTIL 1PM. UPDATE ALREADY OUT. 08/MNK && .AVIATION...18Z TAF DISCUSSION. MAIN FORECAST CONCERNS ARE AREAS OF SHRA/TSRA DEVELOPING IN SW AL MOVING NE...AND LINE OF DEVELOPING STORMS MOVING INTO WESTERN AREAS OF STATE AT NOON. AS SUCH...HAVE PUT IN TEMPO GROUPS TO ANTICIPATE STORM ARRIVAL. WIND GUSTS NEAR OR ABOVE 25 KTS WILL OCCUR AHEAD OF FRONT ON SW WINDS. GENERAL THINKING IS THE THUNDERSTORMS WILL BE EAST OF TAF SITES AROUND 00Z. AFTER A BRIEF PERIOD OF VFR AFTER FRONTAL PASSAGE...POST FRONTAL IFR/MVFR CEILINGS WILL OCCUR WITH CLEARING LATE IN THE TAF PERIOD. NOTICE...TAF FOR ANB WILL CONTINUE TO HAVE /AMD NOT SKED/ APPENDED TO THE END...DUE TO COMMUNICATIONS ISSUES. WILL UTILIZE DIAL UP AND OTHER RESOURCES (SATELLITE...RADAR...ETC) TO TRY TO KEEP UP WITH OBSERVATIONS THERE. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST THROUGH THE END OF THE 2010/2011 WINTER SEASON. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. STEFKOVICH && .PREV DISCUSSION... /ISSUED 1010 AM CST MON FEB 28 2011/ UPDATE...MESOSCALE UPDATE. DISCUSSION... AFTER LOOKING AT A BUNCH OF DATA THIS MORNING...WE REMAIN IN A WAIT AND SEE POSTURE FOR THE POTENTIAL FOR SEVERE STORMS IN CENTRAL ALABAMA TODAY. CONDITIONS ARE OBVIOUS WARM AND HUMID...AND THERE ARE BREAKS IN THE CLOUDS ALLOWING TEMPERATURES TO CLIMB THROUGH THE 70S. CONDITIONS ARE BECOMING MORE UNSTABLE IN PORTIONS OF CENTRAL ALABAMA...WITH SBCAPES ALREADY IN EXCESS OF 500 J/KG. THATS TWO NECESSARY INGREDIENTS...MOISTURE AND INSTABILITY. VARIOUS SHEAR PARAMETERS ARE ALSO SUFFICIENT TO ORGANIZE ANY STORMS THAT FORM INTO SEVERE STORMS. THE MISSING INGREDIENT RIGHT NOW TO ME SEEMS TO BE LIFT...OR MORE IMPORTANTLY ENOUGH LIFT TO OVERCOME THE LOW LEVEL CAP. SURFACE MESO-ANALYSIS SHOWED A LOW MOVING ACROSS WESTERN INTO MIDDLE TN...AND THERE WAS SOME CONVECTION TRAILING FROM THAT INTO NORTH MS ALONG A SURFACE TROUGH/WIND SHIFT LINE. SO...THE LIFT (PRODUCING THAT MS CONVECTION) WAS LAGGING THE OTHER PARAMETERS (BEST MOISTURE...INSTABILITY...AND SHEAR). SO THE BIG QUESTION THEN BECOMES...WILL THE FORCING CATCH UP TO THE SHEAR AND INSTABILITY BEFORE THEY MOVE EASTWARD? CURRENT THINKING IS THAT INSTABILITY SHOULD CONTINUE TO INCREASE ACROSS CENTRAL ALABAMA INTO AND THROUGH MUCH OF THE AFTERNOON. DEWPOINTS ARE GOING TO BE IN THE LOWER-MID 60S FOR MUCH/MOST OF THE DAY...AND TEMPS AHEAD OF THE APPROACHING LINE OF CONVECTION SHOULD CONTINUE TO SLOWLY INCH UP AS WELL. THE THING TO WATCH WILL BE SHEAR/HELICITY TRENDS OVER THE NEXT COUPLE OF HOURS. IF LOW LEVEL WINDS VEER AROUND EVEN MORE TO THE SOUTHWEST...THEN THE SHEAR WOULD BE MORE UNIDIRECTIONAL...LESSENING THE SUPERCELL DEVELOPMENT POTENTIAL. IF THAT LOW IN TN DEEPENS JUST A BIT...AND LOW LEVEL WINDS STAY WHERE THEY ARE...THEN WE MAY HAVE ENOUGH DIRECTIONAL SHEAR TO SUPPORT SUPERCELLS. THE NEXT 2 HOURS WILL BE TELLING. WE ARE ALSO PLANNING AN 18Z SOUNDING FLIGHT. /61/ && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 77 39 65 34 67 / 100 20 0 0 0 ANNISTON 78 41 66 35 68 / 100 30 0 0 0 BIRMINGHAM 79 41 65 39 68 / 100 20 0 0 0 TUSCALOOSA 80 40 67 37 71 / 100 10 0 0 0 CALERA 79 41 66 39 68 / 100 20 0 0 0 AUBURN 79 47 67 41 66 / 100 70 0 0 0 MONTGOMERY 82 46 68 40 69 / 90 50 0 0 0 TROY 82 48 68 38 69 / 80 60 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK... CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE... COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE... JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION... MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL... SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA... TUSCALOOSA...WALKER...WINSTON. && 08/88/61
Hazardous weather outlook, Feb 28, 12:40 PM CST, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1240 PM CST MON FEB 28 2011 ALZ011>015-017>050-011230- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1240 PM CST MON FEB 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A THREAT OF SEVERE THUNDERSTORMS...INCLUDING TORNADOES...ACROSS CENTRAL ALABAMA TODAY. A LINE OF THUNDERSTORMS WILL MOVE FROM WEST TO EAST ACROSS THE STATE AND INTENSIFY DURING THE AFTERNOON. AREAS WEST OF INTERSTATE 65 AND NORTH OF INTERSTATE 20 WILL BE AFFECTED THROUGH 5 PM...AND WEST OF INTERSTATE 65 FROM 2 PM THROUGH 7 PM. ANOTHER AREA OF STORMS WILL AFFECT AREAS SOUTH OF INTERSTATE 20 THROUGH 7 PM. CONDITIONS WILL ALSO BE BREEZY TODAY...WITH A FEW GUSTS OF 30 TO 40 MPH LIKELY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ANOTHER STORM SYSTEM WILL APPROACH THE AREA SATURDAY. SOME OF THESE STORMS MAY ALSO BE SEVERE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING DUE TO THE THREAT OF SEVERE STORMS.
In the hours before
Special weather statement, Feb 28, 1:53 PM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
153 PM CST MON FEB 28 2011
ALZ017-018-282030-
BLOUNT AL-ETOWAH AL-
153 PM CST MON FEB 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BLOUNT AND
NORTHWESTERN ETOWAH COUNTIES UNTIL 230 PM CST...
AT 150 PM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BROOKSVILLE TO
BLOUNTSVILLE...AND MOVING EAST AT 55 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
ROSA...
SNEAD...
SUSAN MOORE...
ALTOONA...
WALNUT GROVE...
&&
LAT...LON 3411 8630 3420 8618 3421 8609 3421 8588
3399 8610 3401 8673 3407 8669 3409 8670
3410 8666 3413 8663 3413 8660 3426 8652
3427 8645
TIME...MOT...LOC 1953Z 263DEG 47KT 3416 8641 3408 8658
19Local storm report, Feb 28, 1:58 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
158 PM CST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 PM HAIL 1 NE BLOUNTSVILLE 34.11N 86.56W
02/28/2011 M0.75 INCH BLOUNT AL PUBLIC
IN THE AREA OF ROCK SPRINGS
&&
KSUMRALLSpecial weather statement, Feb 28, 2:19 PM CST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
219 PM CST MON FEB 28 2011
ALZ015-023-024-282100-
JEFFERSON AL-TUSCALOOSA AL-WALKER AL-
219 PM CST MON FEB 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WALKER...JEFFERSON
AND NORTHERN TUSCALOOSA COUNTIES UNTIL 300 PM CST...
AT 218 PM CST...STORM SPOTTERS REPORTED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM SUMITON TO COKER...AND MOVING EAST AT 60 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
NORTHPORT...
TUSCALOOSA...
HOLT...
GARDENDALE...
FULTONDALE...
THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3336 8782 3361 8747 3361 8742 3365 8742
3388 8708 3386 8697 3382 8695 3384 8689
3378 8667 3376 8666 3375 8655 3353 8657
3326 8700 3316 8784
TIME...MOT...LOC 2019Z 269DEG 53KT 3376 8697 3320 8770
GOGGINSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 1:53 PM CST | Special Weather Statement | BMX | Marshall | 37 min |
| Feb 28, 2:11 PM CST | Severe Thunderstorm Warning | BMX | Cherokee | 34 min |
| Feb 28, 2:19 PM CST | Special Weather Statement | BMX | Jefferson, Tuscaloosa | 41 min |
| Feb 28, 2:32 PM CST | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa | 43 min |
| Feb 28, 2:44 PM CST | Severe Thunderstorm Warning | BMX | Cherokee | 19 min |
| Feb 28, 2:58 PM CST | Tornado Warning | BMX | Barbour, Bullock, Pike | 15 min |
| Feb 28, 2:59 PM CST | Severe Thunderstorm Warning | BMX | Bibb, Shelby | 61 min |
| Feb 28, 3:09 PM CST | Severe Thunderstorm Warning | BMX | Calhoun, St. Clair, Talladega | 51 min |
| Feb 28, 3:15 PM CST | Special Weather Statement | BMX | Cherokee | 15 min |
| Feb 28, 3:39 PM CST | Tornado Warning | BMX | Shelby, Talladega | 36 min |
| Feb 28, 3:53 PM CST | Severe Thunderstorm Warning | BMX | Cleburne | 37 min |
| Feb 28, 4:00 PM CST | Severe Thunderstorm Warning | BMX | Clay, Coosa, Randolph, Talladega, Tallapoosa | 45 min |
| Feb 28, 4:16 PM CST | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Dallas | 44 min |
| Feb 28, 4:22 PM CST | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Perry | 38 min |
| Feb 28, 4:43 PM CST | Severe Thunderstorm Warning | BMX | Clay, Randolph | 17 min |
| Feb 28, 4:47 PM CST | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Lowndes | 43 min |
| Feb 28, 5:11 PM CST | Special Weather Statement | BMX | Chambers | 49 min |
| Feb 28, 5:15 PM CST | Severe Thunderstorm Warning | BMX | Dallas, Lowndes, Montgomery | 45 min |
| Feb 28, 5:29 PM CST | Tornado Warning | BMX | Chambers | 23 min |
| Feb 28, 5:56 PM CST | Severe Thunderstorm Warning | BMX | Bullock, Montgomery | 49 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.